Skip to main content

On the Approximation of Multiple Stratonovich Integrals

  • Chapter
Stochastic Processes


We present in an unified way the results of several recent papers on the definition of multiple Stratonovich integrals.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Hu (Y.Z.) and Meyer (P.A.). Sur les intégrales multiples de Stratonovitch, Sera. Prob. XXII, Lect. Notes in M. 1321, 1987, p. 72–81.

    MathSciNet  Google Scholar 

  2. Johnson (G.W.) and Kallianpur (G.). Some remarks on Hu and Meyer’s paper and infinite dimensional calculus on finitely additive canonical Hubert space, Teorija Verojat., 34, 1989, p. 742–752.

    MathSciNet  Google Scholar 

  3. Johnson (G.W.) et Kallianpur (G.). Homogeneous chaos, p-forms, scaling and the Feynman integral, Technical Report no 274, Center of Stoch. Processes, Univ. of North Carolina, 1989. To appear in Trans. Amer. Math. Soc.

    Google Scholar 

  4. Russo (F.) et Vallois (P.). Intégrales progressive, rétrograde et symétrique de processus non adaptés, C.R. Acad. Sci. Paris, 312, 1991, p. 615–618.

    MathSciNet  MATH  Google Scholar 

  5. Solé (J.Ll.) and Utzet (F.). Stratonovich integral and trace, Stochastics, 29, 1990, p. 203–220.

    MATH  Google Scholar 

  6. Sugita (H.). Hu-Meyer’s multiple Stratonovich integral and essential continuity of multiple Wiener integrals, Bull. Sc. Math., 113, 1989, p. 463–474.

    MathSciNet  MATH  Google Scholar 

  7. Yan (J.A.). Notes on the Wiener semigroup and renormalization, Sem. Prob. XXV, Lect. Notes in M. 1485, 1991, p. 79–94.

    Google Scholar 

  8. Zakai (M.). Stochastic integration, trace, and the skeleton of Wiener functionals, Stochastics, 32, 1990, p. 93–108.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 1993 Springer-Verlag New York, Inc.

About this chapter

Cite this chapter

Hu, Y.Z., Meyer, P.A. (1993). On the Approximation of Multiple Stratonovich Integrals. In: Cambanis, S., Ghosh, J.K., Karandikar, R.L., Sen, P.K. (eds) Stochastic Processes. Springer, New York, NY.

Download citation

  • DOI:

  • Publisher Name: Springer, New York, NY

  • Print ISBN: 978-1-4615-7911-3

  • Online ISBN: 978-1-4615-7909-0

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics